# SDR ASOA201000813

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT BETWEEN FS 349.00 & FS 364.00 AND BETWEEN S27 & S26R INTERCOSTAL AROUND ATTACH FASTENERS HAS CORROSION.   R & R INTERCOSTAL IAW SRM CH 51-42-06-001-001-A01.
